# SDR YENA2025092600965

- Difficulty date: September 24, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11679
- Aircraft time: 6,163 hours, 1,142 cycles
- Engine: Iae PW1133GAJM
- Engine time: 6,163 hours, 1,142 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Metering Unit
- Part number: 5328694
- Part serial: 3PXAD01493
- Condition: Failed
- Location: Nr 1 Eng
- Part time: 6,163 hours, 1,142 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#523, JFK-LAX. (ETOPS)  ENG FADEC FAULT, ENG 1 OIL FAULT, ENG 1 TRUB COOL FAULT, ENG 1 OIL SENSOR FAULT; INTERIGATED FADEC CHANNELS  A&B #1 ENG PHMU FAIL.  REMOVED AND REPLACED PHMU PER 77-31-01-000-801 IDLE RUN TEST 6 WITH NO FAULTS."
